MathSciNet Relay Station
MathSciNet bibliographic data
MR2349577 (2009d:60244) 60J25 (60J80 60J85 92D15)
Berestycki, Julien; Berestycki, Nathanaël; Schweinsberg, Jason Beta-coalescents and continuous stable random trees. Ann. Probab. 35 (2007), no. 5, 1835–1887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement